# SDR UALA2013032701953

- Difficulty date: March 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 67,294 hours, 24,725 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part serial: 642AB
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM ACCESS PANEL UNDER RIGHT WING.  FOUND ACCESS PANEL 642AB IMPROPERLY INSTALLED.  REMOVED AND INSTALLED ACCESS PANEL.  LEAK CHECKED GOOD, NO DEFECTS NOTED.
